VOL. 28 · NO. 2 | Summer 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 28 (2), (Summer 1984)
No abstract available
Articles
Reinhard Knörr
Illinois J. Math. 28 (2), 181-210, (Summer 1984) DOI: 10.1215/ijm/1256065273
KEYWORDS: 20C20
No abstract available
Bernd Stellmacher
Illinois J. Math. 28 (2), 211-266, (Summer 1984) DOI: 10.1215/ijm/1256065274
KEYWORDS: 20D05, 05C25, 20B25
No abstract available
B. V. Limaye, M. N. N. Namboodiri
Illinois J. Math. 28 (2), 267-280, (Summer 1984) DOI: 10.1215/ijm/1256065275
KEYWORDS: 46L05, 46L50
No abstract available
Melvin Hochster
Illinois J. Math. 28 (2), 281-285, (Summer 1984) DOI: 10.1215/ijm/1256065276
KEYWORDS: 13D03, 13H05
No abstract available
U. B. Tewari, Shobha Madan
Illinois J. Math. 28 (2), 286-298, (Summer 1984) DOI: 10.1215/ijm/1256065277
KEYWORDS: 43A17
No abstract available
A. M. Macbeath
Illinois J. Math. 28 (2), 299-311, (Summer 1984) DOI: 10.1215/ijm/1256065278
KEYWORDS: 30F35, 20H10
No abstract available
H. Larcher
Illinois J. Math. 28 (2), 312-338, (Summer 1984) DOI: 10.1215/ijm/1256065279
KEYWORDS: 11F06, 20H05
No abstract available
Alladi Sitaram
Illinois J. Math. 28 (2), 339-347, (Summer 1984) DOI: 10.1215/ijm/1256065280
KEYWORDS: 28A99, 42C99
No abstract available
Gerhard Rosenberger
Illinois J. Math. 28 (2), 348-351, (Summer 1984) DOI: 10.1215/ijm/1256065281
KEYWORDS: 22E40
No abstract available
Back Matter
Illinois J. Math. 28 (2), (Summer 1984)
No abstract available
Back to Top